66453members
350248posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding on tamoxifen

6 REPLIES 6
Highlighted
Member

Re: Bleeding on tamoxifen

thankyou for the reply jill i wish you all the best on your journey xxx kind regards little fairy 

Highlighted
Community Champion

Re: Bleeding on tamoxifen

Some women keep on having periods ,some have disrupted periods ,some people's stop .Dont think you need to worry.
Highlighted
Member

Re: Bleeding on tamoxifen

hello ladies im on tamoxifen too about a month and a half now does it stop everbody from haveing a period i have had one allready does it mean if ive had a period the oestrogen is not getting blocked or is it the luck of the draw xx any replies would be very helpful

Highlighted
Member

Re: Bleeding on tamoxifen

I had one bleed two years into tamoxifen.  It turned out to be nothing sinister, apparently it's quite common to get the odd random bleed, but you should get it checked out just in case.  

Highlighted
Member

Re: Bleeding on tamoxifen

Hi Kim, I have been on Tamoxifen for 3 years and 2 months, I went to my gyn for the bleeding, they stopped my Tamoxifen for 3 months, I had to get a dnc in May 2017 3 weeks later I started Tamoxifen again and now 6 months later I'm bleeding again, possibly another dnc. They told me I may have to change my meds. I'll keep you posted. But you should definitely get checked out I hope this info helped you. Good luck and stay Strong ❤️
Highlighted
Community Champion

Re: Bleeding on tamoxifen

Kim you need to get it checked out .Any bleed after a long period of nothing needs looking into .Tamoxifen causes changes to womb lining ,usually non sinister but occasionally something that needs treating - don't ignore it .Let us know how you get on .Jill.
Highlighted
Member

Bleeding on tamoxifen

I had my mirena coil out at diagnosis 18 months ago, I have not had a period since and been on tamoxifen for a year . Suddenly last week started bleeding and still going. I am not sure if this is a period or what's going on. I am hoping it's just womb thickening due to tamoxifen. Has anyone else had random bleeding while on tamoxifen ?